# SDR P5CA9701416

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD AFT FLAP SEGMENT HAS CREASE IN LOWER SKIN APPX 5 FT FROM INBD END.  REMOVED DAMAGED AREA PER BOEING SRM 51-40-06, PAINTED AND REPAIRED AREA PER MM 51-24-11.
